American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information
View Article: PDF

[2] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information
View Article: PDF

[3] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[4] Hua Bai. The Grone-Merris Conjecture. Trans. Amer. Math. Soc. 363 (2011) 4463-4474. MR 2792996.
Abstract, references, and article information
View Article: PDF

[5] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information
View Article: PDF

[6] Richard W. Kenyon and David B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011) 1325-1364. MR 2737268.
Abstract, references, and article information
View Article: PDF

[7] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information
View Article: PDF

[8] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information
View Article: PDF

[9] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Art M. Duval and Victor Reiner. Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002) 4313-4344. MR 1926878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Berndt Brenken. Cuntz-Krieger algebras and endomorphisms of finite direct sums of type I$_{\infty }$ factors. Trans. Amer. Math. Soc. 353 (2001) 3835-3873. MR 1837211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Thomas Kratzke, Bruce Reznick and Douglas West. Eigensharp graphs: decomposition into complete bipartite subgraphs . Trans. Amer. Math. Soc. 308 (1988) 637-653. MR 929670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1